# SDR 2011FA0000575

- Difficulty date: September 7, 2011
- Submitted: September 7, 2011
- Operation: General aviation
- Aircraft: N525CF
- Make and model: Cessna 525B
- Aircraft serial: 525B0189
- Aircraft time: 651 hours, 568 cycles
- Engine: Wilint FJ443A
- System (JASC): 2920 · Hydraulic System, Auxiliary
- Part: Valve
- Part number: 420001263
- Condition: Cracked
- Location: Zone 100
- Part time: 651 hours, 568 cycles
- Component: Reservoir Assy, Cessna
- Component part number: 99123682
- Stage of operation: IN
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

PRESSURE CYLINDER REGULATOR VALVE FOR THE EMERGENCY EXTENSION OF THE LANDING GEAR AND EMERGENCY BRAKES FOR THE AIRCRAFT HAD A CRACK IN IT. FAILURE OF THE VALVE DUE TO CRACKING WOULD RESULT IN LOSS OF PRESSURE TO EXTEND THE LANDING GEAR IN THE EMERGENCY EXTENSION MODE OR FAILURE OF THE WHEEL BRAKES TO OPERATE IN THE EMERGENCY MODE.
